# SDR DALA2022082205659

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 70,349 hours, 32,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:32D. CORRECTIVE ACTION: SECURED 32D EMERG LIGHT IN PLACE. OK FOR SERVICE. (2372165)
